# SDR IXXA20120212003S

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 78,717 hours, 18,090 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND HOLE IN LOWER LT WING SURFACE (LT CENTER FUEL TANK). UPON INSP, INSIDE LT CENTER FUEL TANK, DAMAGE WAS FOUND TO THE FUEL TANK VENT VALVE AND ON THE L5 STRINGER. TEMPORARY REPAIR ACCOMPLISHED TO LOWER LT WING SURFACE IAW DWG 57-13075-1 WITH FAA FORM 8110-3 APPROVAL DATED FEB 10, 2013.  REINSPECT EVERY 25 CYCLES.  CURRENT TAC IS 18090.  R & R LT CENTER TANK VENT VALVE IAW AMM 28-13-01 AND BLENDED DAMAGE ON L5 STRINGER IAW SRM 57-00-03. BLENDED .1250" DEEP AND .3750" LONG TO SMOOTH CONTOUR.  TOUCHED UP PRIMER IAW SRM 51-20-01.  PERMENANT REPAIR TO FOLLOW.
